# SDR AALA202502284467

- Difficulty date: February 23, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N402AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8750
- Aircraft time: 19,278 hours, 5,321 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT AFT PASSENGER / CREW DOOR CUTOUT LOWER SILL BEAM AT FR 66 AND S23L. REPAIRED SILL BEAM PER SRM 53-41-14-283-002.
